Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

7 year old child, brown discharge in urine. Using catheter, bleeding. Treatment?

Hi my son is seven yrs old and i been noticing his urine has lil brown things kinda looks like sand or dirt in it and it looks really dark his urine . He does have to uses a catheter daily and today blood came out when we emtyed his bladder i dont know if using a catheter can cause this he has only been using a catheter for three weeks now.
Asked On : Sun, 15 Jul 2012
Answers:  1 Views:  178
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Dear Dreperales I am sorry to hear about your son. I gathered your son got to use catheter but you have not mensioned why. How ever oathetr can cause bleeding and infection. I feel that the cause of his problem. I strongly suggest to take him to the specialist for through physical examination, including cystoscopy (special examination of bladder) sending urine for culture and sensitivity and will prescribe appropriate antibiotcs. Your son may need surgical treatment depending on diagnosis. Kindest regards SKMukherjee.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor